MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 54; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 54; HIP ACETABULAR SHELL
Catalog Number 01.26.45.1154
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 months after the primary, revision surgery due to cup mobilization identified on post-operative x-rays.The surgeon removed the cup, reamed up, implanted successfully a size bigger versafitcup cc trio cup and secured it with 1 screw.
 
Additional Manufacturer Narrative
Batch review performed on 11 july 2023.Lot 2237189: (b)(4) manufactured and released on 05-jan-2023.Expiration date: 2027-12-14.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE Ø 54
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17396540
Report Number3005180920-2023-00573
Device Sequence Number7721511
Product Code LZO
UDI-Device Identifier07630030807909
UDI-Public07630030807909
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.45.1154
Device Lot Number2237189
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight110 KG
Patient EthnicityNon Hispanic
Patient RaceWhite